MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-022-44-4009
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 02-020-11-0240 - truliant ps cem fem ps cem left sz 4; 02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t; 200-07-35 - advanced patella 35mm 3 peg implant.
 
Event or Problem Description
As reported by the exactech truliant knee clinical study, approximately 1.5 years post op the initial tka, this 63 y/o male patient was revised due pain in left knee.Patient ran his knee into a door frame.He is now having pain.Femoral patella, tibial insert, tibial tray were revised.The case report form indicates this event is definitely not related to devices or procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Section h10: (h3) upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of pain following the post traumatic event of the patient running his knee into a door frame.Section h11: the following sections have corrected information: (b5) describe event or problem: as reported by the exactech truliant knee clinical study, approximately 1.5 years post op the initial left total knee arthroplasty (tka) for osteoarthritis, this 63 y/o male at 180 lbs.Was revised due pain in his left knee.Femoral patella, tibial insert, and tibial tray were revised on (b)(6) 2021.The patient ran his knee into a door frame in (b)(6) 2021 (¿he is now having pain.¿).The patient had a knee aspiration on (b)(6) 2021.The case report form indicates this event is definitely not related to devices or procedure.The patient has a comorbidity of hypertension.There is no other reported information.
 
Event or Problem Description
As reported by the exactech truliant knee clinical study, approximately 1.5 years post op the initial left total knee arthroplasty (tka) for osteoarthritis, this 63 y/o male at 180 lbs.Was revised due pain in his left knee.Femoral patella, tibial insert, and tibial tray were revised on (b)(6) 2021.The patient ran his knee into a door frame in (b)(6) 2021 (¿he is now having pain.¿).The patient had a knee aspiration on (b)(6) 2021.The case report form indicates this event is definitely not related to devices or procedure.The patient has a comorbidity of hypertension.There is no other reported information.

Brand Name
TRULIANT TIB IMP PSC INSERT SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14935940
Report Number1038671-2022-00756
Device Sequence Number5631636
Product Code JWH
UDI-Device Identifier10885862305268
UDI-Public10885862305268
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-022-44-4009
Device Catalogue Number02-022-44-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer08/03/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight82 KG